Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 18, 2015, 1:06 AM CDT for Polk County, Saint Croix County, Wisconsin; Chisago County, Washington County, Minnesota. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 1:06 AM CDT (06:06 UTC)
- Expired
- Jul 18, 2015, 1:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chisago County, MN, Washington County, MN, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:15 AM CDT | TSTM WND DMG | Hugo, MN | SEVERAL 6 INCH DIAMETER TREES TOPPLED. OCCURRED IN NORTHWEST PORTION OF CITY. |
| Jul 18, 1:15 AM CDT | TSTM WND DMG | Hugo, MN | TREES AND POWER LINES DOWN. TIME ESTIMATED FROM PREVIOUS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:41 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 17, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WUUS53 KMPX 180606
SVRMPX
MNC025-163-WIC095-109-180645-
/O.NEW.KMPX.SV.W.0107.150718T0606Z-150718T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 AM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHISAGO COUNTY IN EAST CENTRAL MINNESOTA...
WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHEASTERN POLK COUNTY IN NORTHWESTERN WISCONSIN...
* UNTIL 145 AM CDT
* AT 106 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WYOMING TO STILLWATER TO PRESCOTT...MOVING EAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STILLWATER...BAYPORT AND AFTON AROUND 110 AM CDT.
HUDSON...NORTH HUDSON AND SOMERSET AROUND 115 AM CDT.
NEW RICHMOND...CHISAGO CITY AND LINDSTROM AROUND 120 AM CDT.
SCANDIA AND ROBERTS AROUND 125 AM CDT.
OSCEOLA AND HAMMOND AROUND 130 AM CDT.
BALDWIN AND DRESSER AROUND 135 AM CDT.
WOODVILLE AND STAR PRAIRIE AROUND 140 AM CDT.
AMERY AND GLENWOOD CITY AROUND 145 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
OTISVILLE...LAKELAND SHORES...NYE...OSCEOLA AIRPORT...GRANT...
DERONDA...WILLIAM OBRIEN STATE PARK...WANDEROOS...WILLOW RIVER STATE
PARK AND WILSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4517 9216 4512 9215 4512 9213 4486 9214
4485 9216 4486 9233 4486 9288 4506 9293
4517 9303 4537 9302 4536 9216
TIME...MOT...LOC 0606Z 278DEG 42KT 4532 9309 4506 9286 4476 9280
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:13 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jul 17, 7:13 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 713 PM CDT FRI JUL 17 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 228 PM CDT FRI JUL 17 2015 SFC ANALYSIS DEPICTS A NE-SW ORIENTED CDFNT OVER THE ERN DAKOTAS INTO THE CENTRAL PLAINS WITH A LOW PRES CENTER DEVELOPING ALONG IT OVER S-CENTRAL SD. ALOFT...A DEPARTING RIDGE AXIS INTO THE GRT LKS REGION WILL BE SUPPLANTED BY WSW-ENE FLOW ALOFT...OWING TO A SHARP PIVOTING LONGWAVE TROF AXIS EXTENDING SWD FROM CENTRAL CANADA. THIS TROF LOOKS TO DIG DEEPER INTO THE N-CENTRAL CONUS...WITH A CUTOFF LOW DEVELOPING WITHIN IT WHICH WILL SHIFT E ALONG THE INTERNATIONAL BORDER. THESE FEATURES ALOFT WILL HELP DRAG THE AFOREMENTIONED CDFNT EWD INTO NRN MN THIS EVENING AND ACRS MN OVERNIGHT INTO TMRW MRNG THEN ACRS WI DURG THE DAY SATURDAY. DAYTIME HEATING MAKING FOR SBCAPES ARND 3000 J/KG PLUS LLVL JETTING IN THE 40-50 KT RANGE WITHIN AN ENVIRON OF 1.5 INCH PWAT AND THE UPR LVL LOW ENHANCING DEEP LIFT WILL MAKE FOR A SUFFICIENT COMBINATION TO ALLOW SCTD TSTMS TO BREAK OUT OVER THE ERN DAKOTAS AND WRN MN LATER THIS AFTN. AS THE CDFNT AND ASSOCIATED UPR TROF SHIFT EWD...THE THINKING IS THAT THE TSTMS WILL BECOME MORE ORGANIZED...PARTICULARLY WITH THE UPR TROF BECOMING MORE NEGATIVELY TILTED THRU THE EVE. THE TSTMS ARE THEN EXPECTED TO MERGE INTO AN MCS FEATURE THAT WILL SHIFT ESE THRU MUCH OF THE WFO MPX CWFA THIS EVE THRU THE EARLY MRNG HRS. THE STORM MODE WILL ADJUST FROM ONE OF TORNADIC/HAIL AT THE ONSET TO A STRAIGHT LINE DMGG WIND MODE AS THE EVENING PROGRESSES AND THE MCS MOVES ALONG. THE STORMS WILL REACH FAR ERN PORTIONS OF THE CWFA BY DAYBREAK BUT LIKELY IN A WEAKENED STATE WHILE SCATTERED SHOWERS REMAIN AROUND THE MAIN CLUSTER FOR MUCH OF THE OVERNIGHT PERIOD. WITH ADDITIONAL HEATING EXPECTED TMRW AGAIN TO NEAR 90 DEGREES WITH SIMILAR DEWPOINTS IN ADVANCE OF THE CDFNT DURG THE DAY TMRW...ADDITIONAL TSTM DEVELOPMENT LOOKS LIKELY IN SERN MN INTO WRN WI DURG THE DAY TMRW. LOW- TO MID-LVL LAPSE RATES WILL STEEPEN DURG THE DAY TMRW AS THE COLD POOL CUTOFF LOW MOVES OVER NRN WI...MAKING LARGE HAIL AND DMGG WINDS AGAIN A HAZARD FOR FAR ERN PORTIONS OF THE CWFA TMRW WHILE MUCH OF THE MN PORTION OF THE CWFA REMAINS DRY ALBEIT WARM/HUMID. WITH RESPECT TO TEMPERATURES...LOWS TNGT WILL NOT FALL ALL THAT MUCH DUE TO THE WARM SECTOR OF THE APCHG CDFNT MOVING INTO THE REGION AND DEWPOINTS REMAINING QUITE HIGH. LOWS WILL GENERALLY RANGE 65-70. HIGHS TOMORROW WILL GENERALLY HIT THE MID- UPR 80S WITH A FEW 90 DEGREE READINGS NOT UNREASONABLE...ESP IN CENTRAL- SRN PORTIONS OF MN. FAR WRN MN LOOKS TO BE COOLER WITH THE COLD FROPA...ONLY IN THE LWR 80S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 228 PM CDT FRI JUL 17 2015 THE EXTENDED PERIOD LOOKS FAIRLY QUIET OVERALL... WITH A COUPLE CHANCES FOR SHRA/TSRA. THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH EARLY NEXT WEEK... BUT DIVERGES QUITE A BIT TOWARD THE END OF THE WEEK... WITH THE GEFS SHOWING SOME SPREAD AS WELL... SUGGESTING LESS CONFIDENCE IN THINGS ONCE WE GET BEYOND TUESDAY/WEDNESDAY. AS OFTEN OCCURS IN SUCH SCENARIOS... WE/LL NEED TO INCLUDE POPS OVER A LONGER PERIOD OF TIME TOWARD THE END OF THE FORECAST THAN WILL LIKELY OCCUR. THE MAIN DIFFERENCES ARE WITH RESPECT TO HOW PROGRESSIVE THE PATTERN IS DURING MID/LAKE WEEK... WITH THE GFS SHOWING A SLOWER EVOLUTION THAN THE ECMWF. WE COULD HAVE SOME LINGERING PCPN EARLY TOMORROW EVENING... BUT OTHERWISE THINGS LOOK TO DRY OUT AS THE HIGH BUILDS IN BEHIND THE COLD FROPA. DRY WEATHER WILL PERSIST INTO MONDAY. AT THIS POINT KEPT MONDAY DRY EVEN THOUGH WE/LL HAVE A COLD FRONT MOVE THROUGH THE AREA. THE UPPER FORCING DOESN/T LOOK TO BE TOO STRONG... AND THERE ISN/T MUCH MOISTURE RETURN/INSTABILITY AHEAD OF IT. DID INCLUDE SOME POPS ACROSS THE EAST MONDAY NIGHT WITH THE POTENTIAL FOR SOME SHRA/TSRA TO DEVELOP AS THE FRONT GETS FARTHER SOUTH/EAST. IT/S CERTAINLY POSSIBLE LOW POPS WILL NEED TO BE ADDED EARLIER ON MONDAY... BUT WOULD LIKE TO SEE MORE OF A SIGNAL IN THE GUIDANCE. HIGH PRESSURE WILL MOVE ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT... WITH FAIR AND DRY CONDITIONS EXPECTED. BY WEDNESDAY WE GET TO THE POINT WHERE THERE ARE SIGNIFICANT DIFFERENCES IN THE GUIDANCE... WITH THE ECMWF BRINGING PCPN INTO THE AREA WEDNESDAY AFTERNOON AND EVENING WHILE THE GFS MAINTAINS A SURFACE RIDGE OVER THE AREA. SOME CHANCE POPS ARE THEN CONTINUED THROUGH THE BALANCE OF THE WEEK DUE TO THE TIMING DIFFERENCES IN SOLUTIONS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 647 PM CDT FRI JUL 17 2015 THE FORECAST CONCERN IS TIMING THE THUNDERSTORMS ACROSS THE TAF SITES LATE THIS EVENING AND TONIGHT. WE THINK THE STORMS WILL LOSE SOME OF THEIR INTENSITY ONCE THEY GET INTO MN /THEY HAVE BEEN PRODUCING BASEBALL HAIL THIS EVENING/...BUT THERE IS STILL A GOOD CHANCE MOST OR ALL THE MINNESOTA TAF SITES WILL SEE THUNDER BETWEEN 8PM AND 1AM...EVENTUALLY A CLUSTER/LINE OF STORMS WILL MOVE INTO WI. KMSP... WE ACTUALLY THINK THERE COULD BE 2 ROUNDS OF THUNDER. THE FIRST COMING THROUGH AROUND MIDNIGHT...THE SECOND CLOSER TO SUNRISE. WE HAVE HIGHER CONFIDENCE IN THE FIRST. WE'LL GET SOME MORE SPECIFIC TIMING ONCE THESE STORMS GET INTO MN. /OUTLOOK FOR KMSP/ SUN...VFR. WINDS NW 5-10 KT. MON...VFR. WINDS SW 10 KT. TUE...VFR. WINDS NW 5-10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM... AVIATION...CLF
Hazardous weather outlook, Jul 17, 12:09 PM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1209 PM CDT FRI JUL 17 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1209 PM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT GENERALLY WEST OF A LINE FROM LITTLE FALLS TO THE TWIN CITIES TO LAKE CITY. A MARGINAL RISK ENCOMPASSES THE REST OF EASTERN MINNESOTA INTO WESTERN WISCONSIN. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER FAR WESTERN MINNESOTA LATE THIS AFTERNOON...THEN MERGE INTO A COMPLEX OF STRONG THUNDERSTORMS WHICH WILL PUSH ACROSS MINNESOTA THIS EVENING INTO THE EARLY MORNING HOURS...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. HEAT INDICES MAY RISE TO AROUND 95 THIS AFTERNOON ACROSS SOUTHERN AND WESTERN MINNESOTA. HEAT ILLNESSES MAY OCCUR...PRIMARILY FOR THOSE WHO ARE ACTIVE OUTDOORS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN AND SOUTHERN MINNESOTA INTO WESTERN WISCONSIN SATURDAY. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. HEAT INDICES WILL RISE TO AROUND 95 ACROSS SOUTHEASTERN MINNESOTA AND WESTERN WISCONSIN SATURDAY. HEAT ILLNESSES MAY OCCUR... PRIMARILY FOR THOSE WHO ARE ACTIVE OUTDOORS. A CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE EARLY MORNING HOURS...PARTICULARLY FOR MINNESOTA PORTIONS OF THE COVERAGE AREA.
In the hours before
Local storm report, Jul 18, 12:53 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND GST 2 WNW RICHFIELD 44.89N 93.32W
07/18/2015 M67 MPH HENNEPIN MN COCORAHS
&&
BORGHOFFLocal storm report, Jul 18, 12:55 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG WATERTOWN 44.96N 93.85W
07/18/2015 CARVER MN LAW ENFORCEMENT
POWER LINES AND MANY TREES TOPPLED IN THE CITY.
&&
AJZLocal storm report, Jul 18, 12:57 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND GST NEW BRIGHTON 45.06N 93.22W
07/18/2015 E70 MPH RAMSEY MN BROADCAST MEDIA
SIXTY FIVE TO 70 MPH WINDS REPORTED BY WEATHER EYE RADIO.
&&
AJZLocal storm report, Jul 18, 1:01 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST LAKEVILLE 44.65N 93.25W
07/18/2015 E55 MPH DAKOTA MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 18, 1:02 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST ST PAUL AIRPORT 44.93N 93.06W
07/18/2015 M62 MPH RAMSEY MN ASOS
&&
AJZLocal storm report, Jul 18, 1:03 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
103 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG CHOKIO 45.57N 96.17W
07/17/2015 STEVENS MN LAW ENFORCEMENT
BRANCHES DOWN IN TOWN.
0931 PM TSTM WND DMG MADISON 45.01N 96.19W
07/17/2015 LAC QUI PARLE MN STORM CHASER
POWER OUTAGE IN TOWN.
0934 PM TSTM WND GST APPLETON 45.20N 96.02W
07/17/2015 M54.00 MPH SWIFT MN AWOS
0954 PM TSTM WND GST 1 NW BOYD 44.86N 95.92W
07/17/2015 M62.00 MPH LAC QUI PARLE MN TRAINED SPOTTER
1014 PM TSTM WND GST BENSON 45.32N 95.61W
07/17/2015 M61.00 MPH SWIFT MN AWOS
1014 PM TSTM WND GST MONTEVIDEO 44.95N 95.72W
07/17/2015 M63.00 MPH CHIPPEWA MN AWOS
1038 PM TSTM WND DMG WILLMAR 45.12N 95.05W
07/17/2015 KANDIYOHI MN PUBLIC
MEDIUM SIZE TREE TOPPLED.
1052 PM TSTM WND GST GRANITE FALLS 44.81N 95.54W
07/17/2015 M58.00 MPH CHIPPEWA MN AWOS
1055 PM TSTM WND GST WILLMAR 45.12N 95.05W
07/17/2015 M51.00 MPH KANDIYOHI MN AWOS
1131 PM TSTM WND GST HUTCHINSON 44.89N 94.37W
07/17/2015 M48.00 MPH MCLEOD MN AWOS
1132 PM HAIL 3 WNW HUTCHINSON 44.91N 94.44W
07/17/2015 E0.75 INCH MCLEOD MN EMERGENCY MNGR
1135 PM TSTM WND DMG BROWNTON 44.73N 94.35W
07/17/2015 MCLEOD MN EMERGENCY MNGR
TREE DOWN ON POWER LINE.
1145 PM TSTM WND GST 1 N HUTCHINSON 44.90N 94.37W
07/17/2015 M54.00 MPH MCLEOD MN TRAINED SPOTTER
MEASURED WITH ANEMOMETER.
1148 PM TSTM WND DMG 5 WSW LAKE MARION REGIO 44.76N 94.48W
07/17/2015 MCLEOD MN EMERGENCY MNGR
LARGE TREE DOWN AT YACHT AVE AND 100TH ST NORTHEAST OF
STEWART.
1155 PM TSTM WND DMG 4 NNW NORWOOD/YOUNG AME 44.83N 93.95W
07/17/2015 CARVER MN 911 CALL CENTER
ROOF OFF OF A HOUSE ON VEGA AVE.
1159 PM TORNADO 4 WSW WATERTOWN 44.95N 93.92W
07/17/2015 CARVER MN 911 CALL CENTER
CARS FLIPPED AND STRUCTURAL DAMAGE REPORTED. DUAL POL
RADAR OBSERVED TORNADO FOR 2 TO 3 MINUTES BEFORE
WEAKENING. TORNADO HEADED EAST NORTHEAST. EXTENT OF
DAMAGE UNKNOWN.
1200 AM TSTM WND GST HAMBURG 44.73N 93.96W
07/18/2015 M68.00 MPH CARVER MN MESONET
VIA WUNDERGROUND/THE WEATHER CHANNEL.
1202 AM TSTM WND DMG WATERTOWN 44.96N 93.85W
07/18/2015 CARVER MN LAW ENFORCEMENT
POWER LINES AND MANY TREES TOPPLED IN THE CITY.
1210 AM TSTM WND DMG MONTROSE 45.07N 93.91W
07/18/2015 WRIGHT MN PUBLIC
TREE DAMAGE.
1213 AM TSTM WND DMG MONTROSE 45.07N 93.91W
07/18/2015 WRIGHT MN PUBLIC
LARGE CHUNKS OF TREE DEBRIS FALLING. REPORTED VIA
TWITTER.
1222 AM TSTM WND GST SHAKOPEE 44.80N 93.53W
07/18/2015 M56.00 MPH SCOTT MN TRAINED SPOTTER
MEASURED WITH ANEMOMETER.
1223 AM TSTM WND DMG WACONIA 44.85N 93.79W
07/18/2015 CARVER MN PUBLIC
HUGE TREE LIMBS SMASHED VEHICLES IN TOWN. REPORT VIA
TWITTER.
1227 AM TSTM WND GST LONG LAKE 44.99N 93.57W
07/18/2015 M58.00 MPH HENNEPIN MN MESONET
1233 AM TSTM WND DMG WACONIA 44.85N 93.79W
07/18/2015 CARVER MN PUBLIC
UPROOTED TREES IN TOWN. REPORTED VIA TWITTER.
1235 AM TSTM WND GST BIG LAKE 45.34N 93.75W
07/18/2015 M48.00 MPH SHERBURNE MN AMATEUR RADIO
MEASURED WITH ANEMOMETER. OCCURRED NEAR HIGHWAY 10 AND
COUNTY ROAD 81.
1236 AM TSTM WND GST GOLDEN VALLEY 44.99N 93.36W
07/18/2015 M61.00 MPH HENNEPIN MN MESONET
VIA WEATHER UNDERGROUND/THE WEATHER CHANNEL.
1240 AM TSTM WND GST 2 WNW RICHFIELD 44.89N 93.32W
07/18/2015 M67.00 MPH HENNEPIN MN COCORAHS
1240 AM TSTM WND DMG MAPLE GROVE 45.09N 93.43W
07/18/2015 HENNEPIN MN AMATEUR RADIO
FOUR TO FIVE INCH DIAMETER TREE LIMBS SEVERED. OCCURRED
ON DALLAS LANE NORTH. DIME SIZE HAIL ALSO REPORTED.
1241 AM TSTM WND GST LAKEVILLE 44.65N 93.25W
07/18/2015 M70.00 MPH DAKOTA MN MESONET
VIA WEATHER UNDERGROUND/THE WEATHER CHANNEL.
1245 AM TSTM WND GST LAKEVILLE 44.65N 93.25W
07/18/2015 E55.00 MPH DAKOTA MN TRAINED SPOTTER
1253 AM TSTM WND GST ST PAUL AIRPORT 44.93N 93.06W
07/18/2015 M62.00 MPH RAMSEY MN ASOS
1256 AM TSTM WND GST NEW BRIGHTON 45.06N 93.22W
07/18/2015 E70.00 MPH RAMSEY MN BROADCAST MEDIA
SIXTY FIVE TO 70 MPH WINDS REPORTED BY WEATHER EYE RADIO.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:55 AM CDT | Severe Thunderstorm Warning | MPX | Pierce | 50 min |
| Jul 18, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Pepin, Pierce, Polk, Saint Croix | 48 min |
| Jul 18, 1:52 AM CDT | Tornado Warning | MPX | Dunn, Pepin | 23 min |
| Jul 18, 2:00 AM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin | 60 min |
| Jul 17, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 57 min |
| Jul 17, 8:57 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 63 min |
| Jul 17, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Pope, Stevens, Swift | 47 min |
| Jul 17, 9:44 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Swift | 61 min |
| Jul 17, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 28 min |
| Jul 17, 10:30 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Meeker, Stearns | 45 min |
| Jul 17, 10:41 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 34 min |
| Jul 17, 11:03 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 42 min |
| Jul 17, 11:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Stearns, Wright | 51 min |
| Jul 17, 11:44 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Carver, Le Sueur, McLeod, Nicollet, Scott and 1 more | 46 min |
| Jul 17, 11:52 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Sherburne, Wright | 38 min |
| Jul 18, 12:01 AM CDT | Tornado Warning | MPX | Carver, Hennepin, Wright | 29 min |
| Jul 18, 12:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Sherburne, Washington and 1 more | 49 min |
| Jul 18, 12:29 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 31 min |
| Jul 18, 1:25 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 34 min |
| Jul 18, 1:42 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.